Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having headaches, increased sensitivity to smell and nausea. Stopped taking birth control. Pregnancy chances?

I recently stopped taking the birth control lo estrin fe 24 which I was on for 3 months. I have been off of it for over a month now and have not gotten my period. My husband has not ejaculated in me since i was on the pill but towards the end. I recently started having a very strong sense of smell which often leads to nausea . I also am getting frequent head aches. What could this mean?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Thanks for your question.

You should expect to have regular periods after stopping the pills if you were previously having regular monthly periods. If this is not the case, then number one possibility is a pregnancy. You must rule this out by doing pregnancy test. However if your periods were not regular or you have history of prolonged cycles in the past you may have returned to your natural cycle after stopping the pill.

Symptoms you were quoting are all non-specific & do not indicate anything in particular if they continue you may see a general physician for a systemic review & if your periods do not return to normal spontaneously despite a negative pregnancy test you should consult a gynecologist for necessary investigation.

Best regards.
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor